# SDR IPXA2024102413362

- Difficulty date: October 24, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N633UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65774
- Aircraft time: 10,194 hours, 1,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN WARDROBE BATTERY LOW EMERGENCY FLASHLIGHT IN WARDROBE BATTERY REPLACED AND OPC PERFORMED IAW. AMM 25-60-60 PB 201 REV. 45
